# SDR R61A201910131172

- Difficulty date: October 13, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH AFT DOUBLER FR 19-20 LBL 12.5"- LBL 36" HAS CORROSION. REMOVED AND REPLACED LH AFT DOUBLER FR 19-20 LBL 12.5"- LBL 36 REF. EMB SRM 51--
40-08. A/C REMAINS IN CHECK.
